# SDR USAA920082085

- Difficulty date: November 17, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 49,457 hours, 33,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR LOG NR 4335079 CRACK ON FORWARD SIDE OF FORWARD PRESSURE BULKHEAD SKIN AT BS 178, RBL10, WL234.  REPAIRED FORWARD SIDE OF FORWARD PRESSURE BULKHEAD SKIN AT BS 178, RBL10, WL 234 IAW SRM 53-10-08.
